What is your age and gender?
How long are you taking Risperdal?
Any current symptoms?
Any other medical history?
Are you taking any other medications?
no medical history. i take it with clomipramine, i am male .i am 26, taking it for 2 years . i have no symptoms .however i want to know for the future like if i take it from now long term, what is the liklehood? i see you are a regular doctor not psychiatrist . if you can please provide me with sources . thank you
Hello,Thanks for providing more information.
Firstly no medications are without side effects..this is why we monitor them.If it is working for you and you are not having negative effects then you are doing fine and can continue using it.
Risperdal can cause muscle pain,weight gain,dizziness and tremor.
For further reading-
If there is a specific movement of the limb then this could also be related to the risperdal as the class of drugs can cause movement disorder.
If this is an early sign of a side effect called Tardive Dyskinesia then the Risperdal dose may be reduced or the drug may need to be stopped.
It's usually good to consult a Psychiatrist rather than your regular doctor.
As your psychiatrist gives you counselling,cognitive behavioural therapy,pyschotherapy alongwith your medications which give you better results.
I hope I've provided the information you were seeking. If you are happy with my service, please provide a positive rating. If not, please let me know so l can continue to help you. Thank you.